# SDR AUS20011160

- Difficulty date: October 29, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 9738114306
- Condition: Failed
- Location: Hyd Pressure
- Part time: 134 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PRESSURE SWITCH FAILED.
